# SDR SWIA2019122747418

- Difficulty date: December 17, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Cracked
- Location: Lt Eng Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NOSE COWL HAD ON CRACKED RIVET INSIDE THE INLET ON INBD SIDE.    REPLACED THE RIVET ON THE LT ENG NOSE COWL IAW SRM.
